WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CURVED ROD 80MM; APPLIANCE,FIXATION,SPINAL INTERLAMINAL
Back to Search Results |
| Model Number |
498.137 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional product codes: mni, mnh, nkg.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, 4 240mm titanium (ti) rod, 1 500mm titanium (ti) rod, 3 80mm titanium (ti) curved rod, 1 500mm titanium (ti) soft rod and 1 40mm titanium (ti) curved rod was broken during reverse logistics audit of the returned devices at millstone.There was no patient involvement and no additional information is available.This is report 8 of 10 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h11 (corrected data): b1, b5, h1: the initial complaint was reviewed and found not reportable.This event is not a complaint as the reported devices were parts from the field returned to millstone.Millstone tagged the device(s) as broken but they were actually remnants of implants that were cut during the surgery.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.